It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Side Effects
Feb 20, 2005
I started on on 18mg of Concerta for 3 weeks. I felt I could focus better the first 3 days but then I didn't notice the drug working at all. I was increased to 36mg for 3 days and still didn't notice a change. Well I have been on 54mg for about a week now. My anxiety is real high, I get hot and start sweating, my face gets red, upset stomach. I am wondering if I should have stayed on the 36mg a little longer. My Dr. said that I should notice immediately the change so she felt 3 days was long enough on the 36mg dose. Should I try to ride it out and give the 54mg dose a chance and see if the side effects go away? Or are the side effects a result of the dose being too high for me? Any suggestions?





All times are GMT -7. The time now is 08:36 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!